ThatGirlsGotGame
she's so lovely.

home    ask me    archives    theme
Allergic reaction to medication?

The last few days have been rough.

First, I got a really sore throat last week. It got progressively worse, with swollen glands on the left side of my neck. Stuffy nose. Went to walk-in clinic this past Saturday, explained that I was nervous because my symptoms are listed as serious side effects of a new medication I have started for my Bipolar Disorder [it’s called Lamotrigine]. The doctor tested me for strep throat, that was negative. He told me it was just a virus, didn’t think it was connected to my medication.

On Sunday, I still felt uneasy that it could be side effects. I was perfectly fine up until I hit around the one week mark of taking the medication. So I went to the ER. Doctor there said the same thing. Just a virus, not my medication. Should all go away by this week.

By later that night, I was vomiting.

Yesterday I still felt very weak, my head ached any time I stood up. Figured that was just due to being sick the night before.

Today I feel okay…but a few minutes ago, I just so happen to get a glimpse of my arm as I go to grab my phone. Red dots ALL over!! I check my other arm, red dots ALL over! They don’t itch, but I’m still scared.

All of my symptoms are listed in either the serious or rare list of side effects with my medication.

I am trying to stay calm, hopefully it’s something to do with this so-called “virus” both doctors said I had.

Luckily I was able to book an appointment with my family doctor for later this afternoon.

Wish me luck!